# SDR CALA2020020300312

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 56,463 hours, 24,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) REMOVE AND REPLACE THE L/H FWD CABIN EMERGENCY PO WER SUPPLY. REFER TO AAR N/R: 9622888. CHANGED DUE TO A FAILED E MERGENCY LIGHT TEST. REMOVED AND REPLACED THE L/H FWD CABIN EMERGENCY POWER SUPPLY. R EFER TO AAR N/R: 9622888. WORK ACCOMPLISHED BY MECHANIC: V918910 . ADD EMP:V918910 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1212651  SN OFF 3984 IPC REFERENCE # 33-51-01-01 POWER SUPPLY, C  OFF 31-3350-9-9001 3984 ON 31-3350-9-9001 9004
